Bollettino dell'Unione Matematica Italiana

, Volume 11, Issue 1, pp 55–67 | Cite as

Calabi–Yau quotients with terminal singularities

Article

Abstract

In this paper we are interested in quotients of Calabi–Yau threefolds with isolated singularities. In particular, we analyze the case when X / G has terminal singularities. We prove that, if G is cyclic of prime order and X / G has terminal singularities, then G has order lower than or equal to 5.

Mathematics Subject Classification

14J32 14J50 

References

  1. 1.
    Atiyah, M., Singer, I.: The index of elliptic operators. III. Ann. Math. 87(2), 546–604 (1968)Google Scholar
  2. 2.
    Bini, G., Favale, F.F.: Groups acting freely on Calabi–Yau threefolds embedded in a product of del Pezzo Surfaces. Adv. Theor. Math. Phys. 16(3), 887–933 (2012)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Bini, G., Favale, F.F., Neves, J., Pignatelli, R.: New examples of Calabi–Yau 3-folds and genus zero surfaces. Commun. Contemp. Math. 16(2), 1350010 (2014). doi: 10.1142/S0219199713500107
  4. 4.
    Camere, C.: Symplectic involutions of holomorphic symplectic four-folds. Bull. Lond. Math. Soc. 44(4), 687–702 (2012)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Garbagnati, A.: New families of Calabi–Yau threefolds without maximal unipotent monodromy. Manuscripta Math. 140(3–4), 273–294 (2013)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Matsuki, K.: Introduction to the Mori program. Universitext, Springer-Verlag, New York (2002)CrossRefMATHGoogle Scholar
  7. 7.
    Morrison, D., Stevens, G.: Terminal quotient singularities in dimensions three and four. Proc. Amer. Math. Soc. 90(1), 15–20 (1984)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Oguiso, K.: Automorphism groups of Calabi–Yau manifolds of Picard number 2. J. Algebraic Geom. 23(4), 775–795 (2014). doi: 10.1090/S1056-3911-2014-00642-1
  9. 9.
    Sobolev, I.V.: The action of cyclic groups on Fano 3-folds. Math. Notes 68(5–6), 672–674 (2000)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    P. Wilson, The role of \(c_2\) in Calabi–Yau classification–a preliminary survey. Mirror symmetry, II, 381–392, AMS/IP Stud. Adv. Math., 1, Amer. Math. Soc., (1997)Google Scholar

Copyright information

© Unione Matematica Italiana 2017

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of TrentoTrentoItaly

Personalised recommendations